New Generalizations of Ostrowski-Like Type Inequalities for Fractional Integrals


YILDIZ Ç., ÖZDEMİR M. E. , SARIKAYA M. Z.

KYUNGPOOK MATHEMATICAL JOURNAL, vol.56, no.1, pp.161-172, 2016 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.5666/kmj.2016.56.1.161
  • Journal Name: KYUNGPOOK MATHEMATICAL JOURNAL
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.161-172

Abstract

In this paper, we use the Riemann-Liouville fractional integrals to establish several new inequalities for some differantiable mappings that are connected with the celebrated Ostrowski type integral inequality.